[ Follow Ups ] [ Post Followup ] [ Heel Pain Message Board ]
Posted by Janet on September 15, 1998 at 17:14:40:
Hi everyone thanks for all the kind words..Cindy, my neurologist gave me some Limbitrol, which I think maybe is the same as Elavil or near to it, and I started it about a week ago. He originally gave it to me for muscle spasms in my legs and feet, but I have to admit my mood has been better this week than in a long time!!!!!
The only thing is that just like one of the ladies that posted, the medicine knocks me out and I have a hard time functioning......The neurologist wants me to take about 5 of these pills a day..but I am only able to take 1/2 of a pill, and that is still enough to make it hard to get up in the morning.
By the way, the Limbitrol hasn't done a thing for the muscle spasms, I guess it is because I am not able to take as many pills as he wants me to. I am thinking of asking for another type of muscle relaxer, but I am afraid that mixing the Limbitrol and another muscle relaxer would really knock me on my butt. (I am also taking a sleeping pill called Ambien)
About the suicide.....I didn't have the thoughts continually, but I did have them occasionally. I cope with the pain everyday, and I guess we all get down sometimes when it gets the best of us.
Post a Followup